American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] E. Ballico. On the $X$-rank of a curve $X\subset\mathbb{P}^n$: an extremal case. Proc. Amer. Math. Soc. 141 (2013) 1211-1213.
Abstract, references, and article information   
View Article: PDF

[3] Peter Vermeire. Equations and syzygies of the first secant variety to a smooth curve. Proc. Amer. Math. Soc. 140 (2012) 2639-2646.
Abstract, references, and article information   
View Article: PDF

[4] Vincenzo Di Gennaro. Hierarchical structure of the family of curves with maximal genus verifying flag conditions. Proc. Amer. Math. Soc. 136 (2008) 791-799. MR 2361850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. Gromadzki and M. Izquierdo. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998) 3475-3479. MR 1485478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lee Rudolph. Quasipositive plumbing (constructions of quasipositive knots and links, V) . Proc. Amer. Math. Soc. 126 (1998) 257-267. MR 1452826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lee Rudolph. The slice genus and the Thurston-Bennequin invariant of a knot . Proc. Amer. Math. Soc. 125 (1997) 3049-3050. MR 1443854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jungkai Alfred Chen. On genera of smooth curves in higher dimensional varieties. Proc. Amer. Math. Soc. 125 (1997) 2221-2225. MR 1401729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles H. Walter. Hyperplane sections of arithmetically Cohen-Macaulay curves . Proc. Amer. Math. Soc. 123 (1995) 2651-2656. MR 1260185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Ballico. Hyperplane sections of linearly normal curves . Proc. Amer. Math. Soc. 122 (1994) 395-398. MR 1213855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Daigle. A property of polynomial curves over a field of positive characteristic . Proc. Amer. Math. Soc. 109 (1990) 887-894. MR 1002155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edoardo Ballico and Giorgio Bolondi. Deficiency modules and specializations . Proc. Amer. Math. Soc. 108 (1990) 43-48. MR 990412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Emilio Bujalance and Grzegorz Gromadzki. On nilpotent groups of automorphisms of Klein surfaces . Proc. Amer. Math. Soc. 108 (1990) 749-759. MR 993743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ryutaro Horiuchi and Tomihiko Tanimoto. Fixed points of automorphisms of compact Riemann surfaces and higher-order Weierstrass points . Proc. Amer. Math. Soc. 105 (1989) 856-860. MR 957265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. Bujalance and J. J. Etayo. Large automorphism groups of hyperelliptic Klein surfaces . Proc. Amer. Math. Soc. 103 (1988) 679-686. MR 947639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Coy L. May. Nilpotent automorphism groups of bordered Klein surfaces . Proc. Amer. Math. Soc. 101 (1987) 287-292. MR 902543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Coy L. May. Maximal symmetry and fully wound coverings . Proc. Amer. Math. Soc. 79 (1980) 23-31. MR 560577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1